TITLE

Asymptotic periodicity of trajectories of an interval

AUTHOR(S)
Fedorenko, V.
PUB. DATE
May 2009
SOURCE
Ukrainian Mathematical Journal;May2009, Vol. 61 Issue 5, p854
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider dynamical systems generated by continuous mappings of an interval I into itself. We prove that the trajectory of an interval J ? I is asymptotically periodic if and only if J contains an asymptotically periodic point.
ACCESSION #
44917544

 

Related Articles

  • On approximately microperiodic mappings. Brzdek, J. // Acta Mathematica Hungarica;Oct2007, Vol. 117 Issue 1/2, p179 

    We show that, under some weak regularity conditions, an approximately microperiodic function, mapping a semitopological group into the set of reals, is close to a constant function.

  • THE BICANONICAL MAP OF SURFACES WITH $p_g = 0$ AND $K^2 \geqslant 7$ , II. MARGARIDA MENDES LOPES; RITA PARDINI // Bulletin of the London Mathematical Society;May2003, Vol. 35 Issue 3, p337 

    Minimal complex surfaces of general type with $p_g = 0$ and $K^2 = 7$ or $8$ whose bicanonical map is not birational are studied. It is shown that if $S$ is such a surface, then the bicanonical map has degree 2 (see Bulletin of the London...

  • Generalized higher Jordan derivations of triangular algebras. LI Qing; ZHANG Jian-hua // Basic Sciences Journal of Textile Universities / Fangzhi Gaoxia;Mar2011, Vol. 24 Issue 1, p50 

    Let F = (fi )iεN be a family of additive mappings of R It is said that F is a generalized higher derivation if there exists a higher derivation D = (di) iεN such that fn ( ab) = Σ/i+j=n (a) dj ( b) for all a , b ϵ R. It is said that F is a generalized higher Jordan derivation if...

  • On mappings of $$\mathbb{Q}^d $$ to $$\mathbb{Q}^d $$ that preserve distances 1 and $$\sqrt 2 $$ and the Beckman-Quarles Theorem. Zaks, Joseph // Journal of Geometry;2005, Vol. 82 Issue 1/2, p195 

    Benz proved that every mapping $$f:\mathbb{Q}^d \to \mathbb{Q}^d $$ that preserves the distances 1 and 2 is an isometry, provided d ≥ 5. We prove that every mapping $$f:\mathbb{Q}^d \to \mathbb{Q}^d $$ that preserves the distances 1 and $$\sqrt 2 $$ is an isometry, provided d ≥ 5.

  • On one modulus inequality for mappings with finite length distortion. Sevost�yanov, E. // Ukrainian Mathematical Journal;May2009, Vol. 61 Issue 5, p810 

    The V�is�l� inequality, which is well known in the theory of quasilinear mappings, is extended to the class of mappings with finite length distortion.

  • A remark on extension of into isometries. Rui Dong Wang // Acta Mathematica Sinica;Jan2010, Vol. 26 Issue 1, p203 

    In this paper, we prove that an into isometry form S( l) to S( E), which under some conditions, can be extended to be a linear isometry defined on the whole space. Therefore we improve the results of [Ding, G. G.: The isometric extension of an into mapping from the unit sphere S( l) to S( L)....

  • Groups of Signature (0; n; 0). Tumarkin, P. // Journal of Mathematical Sciences;Aug2005, Vol. 128 Issue 6, p3501 

    Let M be an ideal polygon with 2 n − 2 vertices. Consider a pairing of the symmetrical (with respect to some fixed diagonal) sides of M by mappings S i, 1 ⩽ i ⩽ n − 1, and denote by Γ the group generated by these mappings. Each S i depends on one parameter. We prove a...

  • Coupled best proximity point theorems for α- ψ-proximal contractive multimaps. Nantadilok, Jamnian // Fixed Point Theory & Applications;9/28/2015, Vol. 2015 Issue 1, p1 

    In this paper, we establish coupled best proximity point theorems for multivalued mappings. Our results extend some recent results by Ali et al. (Abstr. Appl. Anal. 2014:181598, 2014) as well as other results in the literature. We also give examples to support our main results.

  • Fibrewise B-Property. Al-Momany, Abedallah D. // Global Journal of Pure & Applied Mathematics;2012, Vol. 8 Issue 3, p337 

    In [2] and [3], Buhagiar defined paracompact mappings, metacompact mappings, subparacompact mappings, submetacompact mappings and collectionwise normal mappings which are the fibrewise topological analogues of paracompact, metacompact, subparacompact, submetacompact and collectionwise normal...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics